# SDR CALA2023030300604

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 71,607 hours, 30,875 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Panel 414fr,482a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 1 FASTENER MISSING FROM EACH LOGPAGE 3778276 (PANEL414FR), 3778267 (PANEL482AR), 3778271 (PANEL414AR)AND 3778263 (PANEL192FB). ALL FASTENERS REPLACED ON THE RESPECTIVE PANELS. TOMC NOTIFIED.
